# SDR SWAA2023020782442

- Difficulty date: December 16, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM LOCATED BS986.5 AT RBL14 TO RBL16 AND WL208.1 AT AFT GALLEY AREA 2022-696973<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23;[02] REPAIRED BEAM LOCATED BS986.5 AT RBL14 TO RBL16 AND WL208.1 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW;[03] REPAIRED BEAM LOCATED BS986.5 AT RBL14 TO RBL16 AND WL208.1 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW.
